# SDR SIMA972134

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4341 - FORWARD FLOOR EMERGENCY LIGHT INOP.  RAI'D EMERGENCY POWER SUPPLY AND BATTERY PACK OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
